# SDR 2011FA0000432

- Difficulty date: June 30, 2011
- Submitted: June 30, 2011
- Operation: General aviation
- Aircraft: N186WW
- Make and model: Piper PA-44-180
- Aircraft serial: 4496186
- Aircraft time: 4,612 hours
- Engine: Lyc O360A1H6
- Engine time: 4,414 hours
- Propeller: Hartzl HCC2YR2
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Blk
- Part number: K3822
- Condition: Damaged
- Location: Magneto
- Component: Magneto, Slick
- Component part number: 4373
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 500HR INSPECTION ON MAGNETO, FOUND DISTIBUTOR GEAR FINGER LOOSE.  REPLACED THE DISTRIBUTOR BLOCK PN K3822.
